# SDR DLM88950608

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Engine: Pwa JT8D219
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: JT8D219
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 15,355 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING HAD EXCESSIVE SMOKE COMING FROM NR 2 ENGINE.  AIRCRAFT WAS EVACUATED.  FOUND FUEL LEAK AT NOZZLE AREA OF ENGINE, ENGINE WAS REPLACED AND ROUTED TO SHOP FOR INVESTIGATION.  UPON SHOP DISASSEMBLY OF ENGINE IT WAS FOUND THAT BRACKETPART NR 773243  HAD BROKEN AND A PIECE OF THE BRACKET HAD WEDGED BETWEEN THE FUEL MANIFOLD P/N 806266 AND CHAFED A HOLE IN THE MANIFOLD CAUSING THE FUEL LEAK.
